Alert archive / California / Gale Warnings in 2010

Gale Warning 130, NWS Eureka, CA

October 27, 2010

NWS Eureka, CA issued this gale warning at Oct 27, 2010, 2:21 PM PDT. It took effect at Oct 27, 2010, 8:00 PM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2010, 2:21 PM PDT (21:21 UTC)
In effect from
Oct 27, 2010, 8:00 PM PDT
Expired
Oct 28, 2010, 11:00 AM PDT
In force
15 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WHUS76 KEKA 272121
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
221 PM PDT WED OCT 27 2010

PZZ470-280530-
/O.EXT.KEKA.SC.Y.0082.000000T0000Z-101028T0300Z/
/O.NEW.KEKA.GL.W.0130.101028T0300Z-101028T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
221 PM PDT WED OCT 27 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT
THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM
PDT THIS EVENING. 

WINDS WILL CONTINUE TO INCREASE IN ADVANCE OF A STORM SYSTEM WITH
FREQUENT GUSTS TO GALE FORCE ARE EXPECTED OVERNIGHT. THIS LOW WILL
PASS SLOWLY TO THE WEST RESULTING IN A PROLONGED PERIOD OF GUSTY
SOUTH WINDS AND STEEP SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-280530-
/O.EXT.KEKA.SC.Y.0082.000000T0000Z-101029T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
221 PM PDT WED OCT 27 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT
THURSDAY. 

WINDS WILL CONTINUE TO INCREASE IN ADVANCE OF A STORM SYSTEM
WHICH WILL REMAIN PASS SLOWLY TO THE WEST...CAUSING A PROLONGED
PERIOD OF GUSTY SOUTH WINDS AND SHORT PERIOD SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-280530-
/O.EXT.KEKA.SC.Y.0082.000000T0000Z-101029T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
221 PM PDT WED OCT 27 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT FRIDAY. 

WINDS WILL CONTINUE TO INCREASE IN ADVANCE OF A STORM SYSTEM
WHICH WILL REMAIN PASS SLOWLY TO THE WEST...CAUSING A PROLONGED
PERIOD OF GUSTY SOUTH WINDS AND SHORT PERIOD SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
872 
WHUS76 KEKA 280352
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
852 PM PDT WED OCT 27 2010

PZZ475-281215-
/O.UPG.KEKA.SC.Y.0082.000000T0000Z-101029T2200Z/
/O.EXA.KEKA.GL.W.0130.000000T0000Z-101028T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
852 PM PDT WED OCT 27 2010

...GALE WARNING IN EFFECT UNTIL 11 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT THURSDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

THE SMALL CRAFT ADVISORY HAS BEEN UPGRADED TO A GALE WARNING AS A
STRONG FRONT CROSSES THE WATERS TONIGHT BRINGING GALE CONDITIONS
TO THE AREA. CONDITIONS WILL DIMINISH THU IN THE WAKE OF THE
FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-281215-
/O.CON.KEKA.GL.W.0130.000000T0000Z-101028T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
852 PM PDT WED OCT 27 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THURSDAY. 

GALE CONDITIONS WILL CONTINUE TONIGHT AS A STRONG FRONT PUSHES
ACROSS THE WATERS. CONDITIONS WILL DIMINISH THU IN THE WAKE OF THE
FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-281215-
/O.CON.KEKA.SC.Y.0082.000000T0000Z-101029T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
852 PM PDT WED OCT 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY.

NEAR GALE CONDITIONS WILL CONTINUE THROUGH THE NIGHT AS A FRONT
CROSSES THE WATERS. CONDITIONS WILL EASE THU IN THE WAKE OF THE
FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-281215-
/O.CON.KEKA.SC.Y.0082.000000T0000Z-101029T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
852 PM PDT WED OCT 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. 

STRONG TO NEAR GALE CONDITIONS WILL CONTINUE THROUGH THE NIGHT AS
A FRONT CROSSES THE WATERS. CONDITIONS WILL EASE THU IN THE WAKE
OF THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
219 
WHUS76 KEKA 280904
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
204 AM PDT THU OCT 28 2010

PZZ470-475-281800-
/O.CON.KEKA.GL.W.0130.000000T0000Z-101028T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
204 AM PDT THU OCT 28 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

GALE CONDITIONS WILL CONTINUE TONIGHT AS A STRONG FRONT PUSHES
ACROSS THE WATERS. CONDITIONS WILL DIMINISH THIS AFTERNOON IN THE
WAKE OF THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-282300-
/O.CON.KEKA.SC.Y.0082.000000T0000Z-101029T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
204 AM PDT THU OCT 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

NEAR GALE CONDITIONS WILL CONTINUE THROUGH THE NIGHT AS A FRONT
CROSSES THE WATERS. CONDITIONS WILL EASE THIS AFTERNOON IN THE
WAKE OF THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-282300-
/O.CON.KEKA.SC.Y.0082.000000T0000Z-101029T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
204 AM PDT THU OCT 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. 

STRONG TO NEAR GALE CONDITIONS WILL CONTINUE THROUGH THE NIGHT AS
A FRONT CROSSES THE WATERS. CONDITIONS WILL EASE THIS AFTERNOON IN
THE WAKE OF THE FRONT. MODERATE WESTERLY SWELL WILL CONTINUE
THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
389 
WHUS76 KEKA 281739
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1039 AM PDT THU OCT 28 2010

PZZ470-290145-
/O.EXP.KEKA.GL.W.0130.000000T0000Z-101028T1800Z/
/O.EXB.KEKA.SC.Y.0082.101028T1800Z-101029T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1039 AM PDT THU OCT 28 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT FRIDAY...
...GALE WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT FRIDAY. THE GALE
WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING. 

WINDS WILL CONTINUE TO DIMINISH THIS AFTERNOON AND EVENING AS THE
SURFACE LOW PASSES TO THE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-290145-
/O.EXP.KEKA.GL.W.0130.000000T0000Z-101028T1800Z/
/O.EXB.KEKA.SC.Y.0082.101028T1800Z-101029T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1039 AM PDT THU OCT 28 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT FRIDAY...
...GALE WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT FRIDAY. THE GALE
WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING. 

WINDS WILL CONTINUE TO DIMINISH THROUGH FRIDAY AS THE SURFACE LOW
PASSES TO THE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-290145-
/O.CON.KEKA.SC.Y.0082.000000T0000Z-101029T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1039 AM PDT THU OCT 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

WINDS WILL CONTINUE TO DIMINISH THIS AFTERNOON AND EVENING AS THE
SURFACE LOW PASSES TO THE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-290145-
/O.CON.KEKA.SC.Y.0082.000000T0000Z-101029T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1039 AM PDT THU OCT 28 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. 

WINDS WILL CONTINUE TO DIMINISH THROUGH FRIDAY AS THE SURFACE LOW
PASSES TO THE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Oct 27, 9:20 AM PDT, 5 hours 1 minute earlier.

Area forecast discussion, Oct 27, 9:20 AM PDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
0920 AM PDT WED OCT 27 2010

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL BRING RAINFALL TO THE REGION
TONIGHT AND THURSDAY. SHOWERS WILL LINGER THROUGH THE END OF THE
WEEK.

&&

.UPDATE...MADE ANOTHER UPDATE TO THE ZONES TO INCREASE POPS FOR THIS
AFTN GIVEN SAT/RADAR TRENDS AND 12UTC MODEL SOLUTIONS... WHICH
INCREASE CONFIDENCE THAT PRECIP WILL REACH PORTIONS OF THE CWA BY
MID-AFTN...MAINLY SOUTH OF CAPE MENDOCINO BEFORE EXPANDING NORTH AND
EASTWARD OVER BY 00Z. AT THE REDWOOD COAST...THE GOING FCST REMAINS
LARGELY UNCHANGED. CLARK

&&

.DISCUSSION...THE MAIN FORECAST CHALLENGE IS THE APPROACHING RAIN
EVENT AS THE LOW CURRENTLY PASSING 140W NEAR 40N PER WATER VAPOR
DEEPENS OFFSHORE OF THE WEST COAST. MODELS ARE IN GOOD AGREEMENT
WITH BRINGING RAIN TO THE NORTH COAST REGION TONIGHT AND
THURSDAY...SO THE CURRENT FORECAST LOOKS GOOD. THIS LOW IS MOSTLY
CUT OFF FROM ANY TRUE TROPICAL MOISTURE HOWEVER STILL HAS PWATS OF
NEARLY 1.5 INCHES ENTRAINED INTO IT. SO RAINFALL AMOUNTS OF 1 TO 3
INCHES WIDESPREAD WITH 3 TO 5 INCHES IN THE FAVORED HIGHER TERRAIN
AREAS LOOK LIKELY. AMOUNTS WILL BE HIGHEST IN THE SOUTH. THE LOW
THEN CUTS OFF BRIEFLY TO THE SOUTH OF THE REGION BEFORE LIFTING
NORTHEAST INTO THE ROCKIES...LEAVING UNSTABLE AND SHOWERY CONDITIONS
ACROSS THE AREA FRIDAY AND SATURDAY.

ANOTHER TROUGH IN WNW FLOW WILL PIVOT OVERHEAD AND PUSH THROUGH
SATURDAY NIGHT AND SUNDAY. PWATS ATTM LOOK TO BE AROUND 1.3 INCHES
PER LATEST GFS...MAKING RAINFALL AMOUNTS MORE LIKE .5 TO 1.5 INCHES.
POSITIVELY TILTED RIDGE THEN BUILDS IN FOR EARLY NEXT WEEK.
HOWEVER...AS RIDGE SINKS SOUTH...MODELS HINTING AT SOME TROPICAL
MOISTURE FROM WESTERN PACIFIC TROPICAL SYSTEM GETTING ENTRAINED INTO
WESTERLIES AROUND THE MIDDLE OF NEXT WEEK. STILL FAR OUT IN THE
FORECAST BUT THIS SET UP BEARS MONITORING. MKK

&&

.AVIATION...MAINLY VFR CONDS...WITH THE EXCEPTION OF LOCALIZED
GROUND FOG WITH MVFR VSBYS UNTIL SUNRISE. A FRONT APPROACHES THIS
AFTERNOON WITH THICKENING/LOWERING CLOUDS AND -RA EXPECTED AT THE
COAST AROUND 00Z THU. S/SE WINDS WILL BECOME GUSTY...ESPECIALLY AT
HIGHER ELEVATIONS WITH LLWS POSSIBLE AT KCEC AND KACV BY THIS
EVENING. JCA

&&

.MARINE...A FRONTAL BOUNDARY WILL APPROACH THE WATERS TODAY. WINDS
WILL TURN SOUTH AND RAPIDLY INCREASE THIS AFTERNOON. OCCASIONAL GALE
FORCE GUSTS ARE EXPECTED...STRONGEST IN ZONE 470. WITH THE STRONGEST
WINDS EXPECTED TO BE CONFINED TO THE WESTERN HALF OF THE ZONE...NO
GALE WARNING HAS BEEN ISSUED. WINDS WILL RELAX A BIT ON THU...BUT
MODERATE SOUTH WINDS WILL PERSIST THROUGH THE WEEKEND.

THE LARGE NW SWELL WILL CONTINUE TO DECAY TODAY. STEEP SHORT PERIOD
SEAS WILL BUILD IN RESPONSE TO THE WINDS LATER TODAY. AS THE
WIND-DRIVEN SEAS SUBSIDE...A LARGER W SWELL (PEAKING AROUND 11 FT)
ENTERS THE WATERS THU NIGHT. JCA

&&

.EKA WATCHES/WARNINGS...
SMALL CRAFT ADVISORY PZZ450-455-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Oct 27, 5:24 AM PDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
524 AM PDT WED OCT 27 2010

CAZ001-002-281230-
REDWOOD COAST-MENDOCINO COAST-
524 AM PDT WED OCT 27 2010

...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A FROST ADVISORY IS CURRENTLY IN EFFECT UNTIL 9 AM. FOR FURTHER
DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.

A STORM SYSTEM WILL BRING SIGNIFICANT RAINFALL TO THE REGION
TONIGHT. MINOR FLOODING MAY BE POSSIBLE AS WIDESPREAD RAINFALL
AMOUNTS OF UP TO 1 INCH WITH UP TO 3 INCHES IN FAVORED AREAS ARE
EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A STORM SYSTEM WILL CONTINUE TO BRING SIGNIFICANT RAINFALL TO THE
REGION THURSDAY. MINOR FLOODING MAY BE POSSIBLE AS WIDESPREAD
RAINFALL STORM TOTALS OF 1 TO 3 INCHES WITH 3 TO 5 INCHES IN
FAVORED AREAS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ003-004-281230-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
524 AM PDT WED OCT 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A STORM SYSTEM WILL BRING SIGNIFICANT RAINFALL TO THE REGION
TONIGHT. MINOR FLOODING MAY BE POSSIBLE AS WIDESPREAD RAINFALL
AMOUNTS OF UP TO 1 INCH WITH UP TO 2 INCHES IN FAVORED AREAS ARE
EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A STORM SYSTEM WILL CONTINUE TO BRING SIGNIFICANT RAINFALL TO THE
REGION THURSDAY. MINOR FLOODING MAY BE POSSIBLE AS WIDESPREAD
RAINFALL STORM TOTALS OF 1 TO 2 INCHES WITH 2 TO 4 INCHES IN
FAVORED AREAS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ076-281230-
MENDOCINO INTERIOR-
524 AM PDT WED OCT 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A STORM SYSTEM WILL BRING SIGNIFICANT RAINFALL TO THE REGION
TONIGHT. MINOR FLOODING MAY BE POSSIBLE AS WIDESPREAD RAINFALL
AMOUNTS OF UP TO 1 INCH WITH UP TO 3 INCHES IN FAVORED AREAS ARE
EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A STORM SYSTEM WILL CONTINUE TO BRING SIGNIFICANT RAINFALL TO THE
REGION THURSDAY. MINOR FLOODING MAY BE POSSIBLE AS WIDESPREAD
RAINFALL STORM TOTALS OF 1 TO 3 INCHES WITH 3 TO 5 INCHES IN
FAVORED AREAS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.